# SDR 9506469103

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Broken
- Location: Press Syst
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED ON DESCENT INTO SYR. EMERGENCY DESCENT PROCEDURES WERE ACCOMPLISHED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BROKEN CANNON PLUG TO AUGMENTATION VALVE SOLENOID 'A'.  ALSO, REPLACED FLOW CONTROL VALVE AND PILOT PRESSURE REGULATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
